Alert archive / Maine / Flash Flood Warnings in 2017
Flash Flood Warning 9, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jul 1, 2017, 6:12 PM EDT for Cumberland County, Franklin County, Oxford County, Maine. It was in force for 2 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 6:12 PM EDT (22:12 UTC)
- Expired
- Jul 1, 2017, 8:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, ME, Franklin County, ME, Oxford County, ME
The radar
The Portland,ME radar (KGYX), 69 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:10 PM EDT | FLASH FLOOD | Roxbury, ME | |
| Jul 1, 7:10 PM EDT | FLASH FLOOD | Waterford, ME | FLASH FLOODING CAUSED A PARTIAL ROAD WASHOUT ON ROUTE 35 |
| Jul 1, 7:30 PM EDT | FLASH FLOOD | 2 Se Norway, ME | PARKING LOTS FLOODED AT FLAGSHIP CINEMA IN OXFORD |
| Jul 1, 7:30 PM EDT | FLASH FLOOD | South Waterford, ME | CAMPERS STRANDED AT KEOKA BEACH CAMPGROUND AS ACCESS ROADS HAVE BEEN FLOODED |
| Jul 1, 8:14 PM EDT | FLASH FLOOD | 3 Wsw Peru, ME | ROAD WASHING OUT HAMMOND HILL RD PERU |
| Jul 1, 8:15 PM EDT | FLASH FLOOD | Bridgton, ME | ROUTE 93 COMPLETELY WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
824
WGUS51 KGYX 012212
FFWGYX
MEC005-007-017-020015-
/O.NEW.KGYX.FF.W.0009.170701T2212Z-170702T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gray ME
612 PM EDT SAT JUL 1 2017
The National Weather Service in Gray Maine has issued a
* Flash Flood Warning for...
Central Oxford County in western Maine...
Northwestern Cumberland County in southwestern Maine...
Southwestern Franklin County in western Maine...
* Until 815 PM EDT
* At 612 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Farmington, Bridgton, Mechanic Falls, Bethel, Rangeley, Rumford,
Turner, Naples, Jay, Dixfield, Kingfield, Canton, Andover,
Waterford, Wilton, Phillips, Weld, Mexico, Casco and Harrison.
This also includes...
Saddleback Mountain, Mount Abraham, Long Lake, Mount Blue, and
Mount Zircon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4504 7013 4446 7024 4444 7027 4436 7026
4422 7032 4400 7054 4403 7079 4495 7079
$$
KimbleWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:00 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 1, 5:00 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Gray ME
500 PM EDT Sat Jul 1 2017
.SYNOPSIS...
Some strong to severe thunderstorms will continue to be
possible this evening...along with heavy rainfall and localized
flooding. Warm...but drier conditions are expected on Sunday and
Monday before cooler air courtesy of Canadian high pressure
arrives for Tuesday and Wednesday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Storms have organized this afternoon with impinging short wave
and jet streak bringing additional forcing for ascent. We have
had several reports of wall clouds/funnels and one confirmed
tornado and/or waterspout causing possibly significant damage
on the west coast of Sebago Lake. Storms continue to be in an
environment conducive to rotation with multiple
fronts/differential heating boundaries and outflows as well as
storm mergers boosting localized low level vorticity profiles.
Damaging winds also likely at times with healthy wind profiles
aloft and warm rain/precipitation loading helping with downward
momentum transfer.
Flash flood watch remains up for much of NH. The Severe
Thunderstorm Watch was recently expanded to include more of
southern NH and portions of western Maine.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
As we move into the evening hours the storms will merge and
become more of a flash flood and less of a wind threat. Some
portions of the coast and the mid coast of Maine will see only
showers and only quite late.
Expect showers to linger through midnight before clearing. Fog
is again possible before the drier air mass can finally begin to
take hold on Sunday. Sunday will see high temperatures climb to
the upper 80s south to upper 70s north as the westerly flow
pushes drier air and clearing skies into the region and prevents
a sea breeze from taking hold. Expect a nice weather day which
will encourage visitors to take to beaches and bays. Increased
rip current risk as well as an increased risk of hypothermia is
expected on Sunday for some beaches with water temperatures
still in the 50s and air temperatures reaching the mid to upper
80s in these areas.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Few changes to the long term portion of the forecast period
with severe weather in the near term.
Previous discussion...
High Impact Weather Potential: Some threat for a thunderstorm
far southern NH on Monday...otherwise next chance for thunder
will arrive late Thursday through Friday.
Pattern: A glance at early morning water vapor imagery reveals a
ridge(+PNA)/trough pattern across western and central North
America...with weak ridging along the US East Coast. Our recent
active weather has been related to energy ejecting from the trough
to our west...but this will change as we move into early next week
with this trough moving towards our longitude and introducing a
significantly drier airmass into the region. Over the course of
next week...deterministic and ensemble guidance is in good agreement
that the longwave pattern will amplify...with a developing
longwave trough over the Gulf of Alaska...with subsequent
downstream ridge /and eventual trough/ development. The
developing ridge looks to set up a bit further east than where
it is currently...and be stronger...with the result being a
potentially stronger push of Canadian air by the end of this
forecast period and into next weekend. Ahead of this developing
trough...a brief period of building heights is likely around the
Thursday timeframe.
Pattern Implications: Trough location for Monday-Wednesday
suggests a drier period with seasonable temperatures.
Precipitation chances in this period will be more related to the
cool air aloft and thus will have more of a relationship to
terrain. Beyond this...moisture and precipitation chances will
increase as digging trough approaches from the west. Details
certainly differ between the various guidance solutions at this
range...but there is an increasing signal for precipitation in
the Thursday PM - Friday timeframe. The trend then turns
cooler/drier for next weekend.
The Details....
Monday: Secondary cold front and associated mid level shortwave move
through the region to start the week. Based on the exact timing of
the front...there is some potential for a shower/storm to squeak
into southern NH before the front shifts south...however the better
chance for a few showers will be in the mountains given some upslope
enhancement and cooling temperatures aloft. T8s will be falling
through the afternoon...but values in the AM near +14C south suggest
mid /upper?/ 80s will be attainable for southern NH and
southwestern ME with mid 70s to around 80 further north and
west. Clearing skies expected with drier air in place Monday
night allowing temps to fall into the 50s to lower 60s north to
south...right where they should be for this time of year.
Independence Day-Wednesday: High pressure crests over the region
during this period under northwest flow aloft. PWATs -1 to -2 sigma
will accompany this high with two very nice days in store. T8s +7-
10C on Tuesday rising a degree or so into Wednesday suggest highs
within a few degrees either side of climatology both days...just a
tad warmer Wednesday with afternoon sea-breezes along the coast.
Thursday-Friday: High pressure pulls east and the pattern looks to
turn more active as we reach the end of the week. Substantial
differences in the details arise at this point with the 00Z GFS/GGEM
developing a surface low ahead of digging Great Lakes shortwave as
it phases with cutoff low drifting through the Midwest. This
surface low moves overhead or to our west with a period of
showers/thunderstorms likely. The 12Z ECMWF /with decent
support from the EC-EPS/ was much more progressive...with
increasing shower chances...but with any phasing occurring to
our east. The new 00Z ECMWF has trended closer to the GFS/GGEM
consensus. PoPs in the high chance category remain prudent
given decent but somewhat conflicting signals. Airmass aloft
will be warmer...and given the fact that rain will not likely
impact BOTH days significantly...could certainly see a warm
day...but confidence isn/t yet high on which. Can/t rule out
some severe potential at this range with impressive dynamics
upstream of the region suggesting good shear parameters.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
Short Term... The moist airmass will continue to impact the area
through the next 24 hours. LIFR fog will develop in the hours
before daylight before burning off in the early morning.
Expecting continuing MVFR with areas of IFR in TSRA and heavier
rainfall. As the front clears the area overnight more IFR fog is
likely in the river valley before VFR is finally able to return
for Sunday.
Long Term...
The Monday morning through Thursday period looks predominately
VFR. Some morning fog is possible at HIE/LEB with HIE possibly
seeing an afternoon shower on Monday.
&&
.MARINE...
Short Term... Seas have increased to 4-6 ft over the water and
expect some gusts to 25 kts later tonight as the front crosses
the waters. This will likely be dropped for the bays in the
morning but seas may stay above 5 ft for the outer waters a few
more hours.
There is a moderate risk of rip currents for coastal Cumberland
County on Sunday. In addition paddle risk will exist due to warm
air temperatures in the 80s and water temperatures in the upper
50s/lower 60s for coastal Cumberland as well as Waldo and Knox
Counties.
Long Term... Winds/waves look to remain below small craft
levels through Wednesday. Risk for more widespread small crafts
to end the week if stronger low pressure advertised by the
GFS/GGEM materializes.
&&
.HYDROLOGY...
A flash flood watch remains in effect for the northern portion
of the forecast area. PWAT values are forecast to remain above
the 90th percentile for this date providing plenty of moisture.
The approaching front and jet streak will result in storms
continuing to move parallel to the front. These training storms
will have the potential to drop well over 2-3" of rain. After
the past few days the ground remains quite saturated with Flash
Flood Guidance values generally around 1.5" in 1 hour in the far
north and up to 2.5" in an hour in the south, these values
could easily be exceeded if storms line up and so the Flash
Flood watch will continue. The trend is for the axis of heaviest
rain to align with the more mountainous areas which are also
the flashiest.
From a river point of view any rainfall is less of a concern as
it is unlikely to be widespread enough to cause a significant
rise in mainstem rivers. A few of the quicker responding rivers
such as the Pemi at Woodstock and the Swift at Roxbury will
continue to be watched.
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch until 2 AM EDT Sunday for MEZ007>009-012>014-
020>022-028.
Beach Hazards Statement from Sunday morning through Sunday
evening for MEZ024-027-028.
NH...Flash Flood Watch until 2 AM EDT Sunday for NHZ001>006.
MARINE...Small Craft Advisory until 8 AM EDT Sunday for ANZ150>154.
&&
NEAR TERM...Hanes
SHORT TERM...Hanes
LONG TERM...Arnott
AVIATION...Hanes
MARINE...HanesHazardous weather outlook, Jul 1, 4:18 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 418 PM EDT Sat Jul 1 2017 MEZ018-019-NHZ010-013-022030- Interior York-Interior Cumberland-Strafford-Interior Rockingham- 418 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for Maine, southwest Maine, central New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Showers and thunderstorms will increase in coverage this afternoon. Some severe thunderstorms will be possible...with isolated tornadoes and damaging winds being the primary threats. Very heavy rainfall is also possible and may cause localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ007>009-011-012-015-022030- Sullivan-Merrimack-Belknap-Cheshire-Eastern Hillsborough- Western And Central Hillsborough- 418 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for New Hampshire, central New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ023-025-026-NHZ014-022030- Coastal York-Sagadahoc-Lincoln-Coastal Rockingham- 418 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...Tonight. Showers and thunderstorms will increase in coverage this afternoon. Some severe thunderstorms will be possible...with isolated tornadoes and damaging winds being the primary threats. Very heavy rainfall is also possible and may cause localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Water temperatures at area beaches remain in the mid 50s presenting a risk for hypothermia for recreational users during the holiday weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ024-027-022030- Coastal Cumberland-Knox- 418 PM EDT Sat Jul 1 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for south central Maine and southwest Maine. .DAY ONE...Tonight. Showers and thunderstorms will increase in coverage this afternoon. Some severe thunderstorms will be possible...with isolated tornadoes and damaging winds being the primary threats. Very heavy rainfall is also possible and may cause localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. There is a moderate risk of rip currents for coastal Cumberland County. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-020>022-NHZ001-002-022030- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Androscoggin-Kennebec- Interior Waldo-Northern Coos-Southern Coos- 418 PM EDT Sat Jul 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY... This Hazardous Weather Outlook is for south central Maine, southwest Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms will increase in coverage this afternoon. Some severe thunderstorms will be possible...with damaging winds being the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ003>006-022030- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- 418 PM EDT Sat Jul 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY... ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ028-022030- Coastal Waldo- 418 PM EDT Sat Jul 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms will increase in coverage this afternoon. Some severe thunderstorms will be possible...with damaging winds being the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-022030- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 418 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Strong to potentially severe thunderstorms are possible this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 1, 5:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
548 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLASH FLOOD 2 NW BENTON 44.12N 71.94W
07/01/2017 GRAFTON NH AMATEUR RADIO
ROAD WASHED OUT AT INTERSECTION OF ROUTE 112 AND
BRADLEY HILL RD
&&
EVENT NUMBER GYX1704071
BROWNLocal storm report, Jul 1, 5:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
549 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLASH FLOOD BATH 44.17N 71.97W
07/01/2017 GRAFTON NH AMATEUR RADIO
BRIDGE WASHED OUT IN BATH NH
&&
EVENT NUMBER GYX1704072
BROWNLocal storm report, Jul 1, 5:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FLASH FLOOD FRANCONIA 44.23N 71.75W
07/01/2017 GRAFTON NH AMATEUR RADIO
WELLS ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER GYX1704073
KIMBLELocal storm report, Jul 1, 6:00 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
600 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG SUGAR HILL 44.22N 71.80W
07/01/2017 GRAFTON NH AMATEUR RADIO
TREES ON WIRES
&&
EVENT NUMBER GYX1704074
BROWNLocal storm report, Jul 1, 6:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
606 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG NAPLES 43.97N 70.60W
07/01/2017 CUMBERLAND ME AMATEUR RADIO
TREES DOWN BLOCKINNG 302
&&
EVENT NUMBER GYX1704075
BROWNLocal storm report, Jul 1, 6:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
607 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM FLASH FLOOD 3 E HAVERHILL 44.03N 72.00W
07/01/2017 GRAFTON NH TRAINED SPOTTER
ROADS IMPASSABLE DUE TO FLOODING NEAR PIKE
&&
EVENT NUMBER GYX1704076
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:04 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 41 min |
| Jul 1, 2:22 PM EDT | Tornado Warning | GYX | Cumberland | 23 min |
| Jul 1, 3:39 PM EDT | Small Craft Advisory | GYX | 16 hr | |
| Jul 1, 3:45 PM EDT | Beach Hazards Statement | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 29 hr |
| Jul 1, 3:51 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 39 min |
| Jul 1, 4:08 PM EDT | Areal Flood Advisory | GYX | Oxford | 2 hr |
| Jul 1, 4:13 PM EDT | Tornado Warning | GYX | Cumberland, Oxford | 47 min |
| Jul 1, 4:59 PM EDT | Tornado Warning | GYX | Cumberland, Oxford | 28 min |
| Jul 1, 5:01 PM EDT | Tornado Warning | GYX | Oxford | 21 min |
| Jul 1, 5:10 PM EDT | Flash Flood Warning | GYX | Oxford | 2 hr |
| Jul 1, 5:26 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 64 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 42 min |
| Jul 1, 5:50 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 55 min |
| Jul 1, 6:22 PM EDT | Tornado Warning | GYX | Androscoggin, Cumberland, Oxford | 27 min |
| Jul 1, 6:32 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Franklin, Oxford | 43 min |
| Jul 1, 6:58 PM EDT | Flash Flood Warning | GYX | Androscoggin, Cumberland, Oxford, York | 3 hr |
| Jul 1, 7:04 PM EDT | Special Weather Statement | GYX | Franklin | 56 min |
| Jul 1, 7:12 PM EDT | Special Weather Statement | GYX | Androscoggin | 33 min |
| Jul 1, 7:38 PM EDT | Flash Flood Warning | GYX | Franklin, Kennebec, Somerset | 6 hr |
| Jul 1, 7:49 PM EDT | Special Weather Statement | GYX | Cumberland | 56 min |
Nearby
Flash Flood Warnings in Maine, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.